Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Reddish brown mucus in stools, no change in diet, no pain or discomfort. What could be causing this?

Hi doctor, my name is Robert. I m 69 years old, 5 6 tall, weigh 140 lbs. During the last two weeks I ve noticed a redish brown mucus on my stools and on the toilet bowl. My stools are still medium brown in color. My diet hasn t changed and I haven t been eating any red foods lately. Although I m not in any pain or discomfort, what would be causing this and should I be concerned? Thanks for your help. Sincerely, Robert D. Schmidt YYYY@YYYY
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should get yourself clinically examined and investigated.

Following investigations may be helpful :-
1. Stool examination.
2. Colonoscopy.

Further medical management can be planned after knowing the reports of the investigations.

I hope this is helpful to you.
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor